Guaranteed Cost Control for Discrete-time Linear Uncertain Systems with Time-varying Delay

시변 시간지연을 가지는 이산 선형 불확실성 시스템에 대한 보장 비용 제어

  • Kim, Ki-Tae (School of and Electrical Engineering, and Computer Science Kyungpook National University) ;
  • Cho, Sang-Hyun (School of and Electrical Engineering, and Computer Science Kyungpook National University) ;
  • Lee, Sang-Kyung (Department of Automation Systems, Doowon Technical College) ;
  • Park, Hong-Bae (School of and Electrical Engineering, and Computer Science Kyungpook National University)
  • 김기태 (慶北大學校 電子電氣컴퓨터學部) ;
  • 조상현 (慶北大學校 電子電氣컴퓨터學部) ;
  • 이상경 (斗源工科大學 自動化시스템科) ;
  • 박홍배 (慶北大學校 電子電氣컴퓨터學部)
  • Published : 2002.11.01

Abstract

This paper deals with the guaranteed cost control problems for a class of discrete-time linear uncertain systems with time-varying delay. The uncertain systems under consideration depend on time-varying norm-bounded parameter uncertainties. We address the existence condition and the design method of the memoryless state feedback control law such that the closed loop system not only is quadratically stable but also guarantees an adequate level of performance for all admissible uncertainties. Through some changes of variables and Schur complement, It is shown that the sufficient condition can be rewritten as an LMI(linear matrix inequality) form in terms of all variables.

References

  1. S. H. Esfahani, S. O. R. Moheimani, and I. R. Petersen, 'LMI approach to suboptimal guaran teed cost control for uncertain time-delay systems,' IEE Proc., Control Theory Appl., vol. 145, no. 6, pp. 491-498, Nov. 1998 https://doi.org/10.1049/ip-cta:19982405
  2. X. Guan, Z. Lin, and G. Duan, 'Robust guaranteed cost control for discrete-time uncertain systems with delay,' IEE Proc., Control Theory Appl., vol. 146, no. 6, pp. 598-602, Nov 1999 https://doi.org/10.1049/ip-cta:19990714
  3. J. Hennet and S. Tarbouriech, 'Stability and stabilization of delay differential systems,' Automatica, vol. 33, pp. 347-354, 1997 https://doi.org/10.1016/S0005-1098(96)00185-9
  4. E. T. Jeung, D. C. Oh, J. H. Kim, and H. B. park, 'Robust controller design for uncertain systems with time delays : LMI approach,' Automatica, vol. 32, pp. 1229-1231, 1996 https://doi.org/10.1016/0005-1098(96)00055-6
  5. H. Kokame, H. Kobayashi, and T. Mori, 'Robust $H_{\infty}$ performance for linear delay-differential systems with time-varying uncertainties,' IEEE Trans. Automat. Contr., vol. 43, no. 2, pp. 223-226, Feb. 1998 https://doi.org/10.1109/9.661069
  6. X. Li and C. E. Souza, 'Criteria for robust stability and stabilization of uncertain linear systems with time-delay,' Automatica, vol. 33, pp. 1657-1662, 1997 https://doi.org/10.1016/S0005-1098(97)00082-4
  7. S. O. R. Moheimani and I. R. Petersen, 'Optimal quadratic guaranteed cost control of a class of uncertain time delay systems,' IEE Proc., Control Theory Appl., vol. 144, no. 2, pp. 183-188, Mar. 1997 https://doi.org/10.1049/ip-cta:19970844
  8. S. H. Song, J. K. Kim, C. H. Yim, and H. C. Kim, '$H_{\infty}$ control of discrete-time linear systems with time-varying delays in state,' Automatica, vol. 35, pp. 1587-1591, 1999 https://doi.org/10.1016/S0005-1098(99)00057-6
  9. L. Yu, F. Gao, and A. Xue, 'Guaranteed cost control of uncertain discrete linear time-delay systems,' Proceeding of the American Control Conference, pp. 2481-2485, Chicago, Illinois, June 2000 https://doi.org/10.1109/ACC.2000.878629
  10. I. R. Petersen, 'A stabilization algorithm for a class of uncertain linear systems,' Syst. Cont. Lett. vol. 8, pp. 351-357, 1987 https://doi.org/10.1016/0167-6911(87)90102-2
  11. L. Yu, 'Guaranteed cost control of uncertain linear discrete-time systems,' Proceeding of the American Control Conference, pp. 3181-3184, Albuquerque, New Mexico, June 1997 https://doi.org/10.1109/ACC.1997.612046
  12. J. Wang, L. Yu, H. Su, and J. Chu, 'Guaranteed cost output control of linear time-varying uncertain discrete systems,' Proceedings of the 36th Conference on Decision & Control, San Diego, California, USA, Dec. 1997 https://doi.org/10.1109/CDC.1997.657574
  13. S. Boyd, L. E. Ghaoui, E. Feron, and V. Balakrishnan, Linear matrix Inequalities in System and Control Theory, SIAM, 1994